教師資料查詢 | 類別: 期刊論文 | 教師: 郭忠勝 Guo, Jong-shenq (瀏覽個人網頁)

標題:Motion by curvature of planar curves with end points moving freely on a line
學年99
學期2
出版(發表)日期2011/06/01
作品名稱Motion by curvature of planar curves with end points moving freely on a line
作品名稱(其他語言)
著者Chen, Xin-Fu; Guo,Jong-Shenq
單位淡江大學數學學系
出版者Heidelberg: Springer
著錄名稱、卷期、頁數Mathematische Annalen 350(2), pp.277-311
摘要This paper deals with the motion by curvature of planar curves having end points moving freely along a line with fixed contact angles to this line. We first prove the existence and uniqueness of self-similar shrinking solution. Then we show that the curve shrinks to a point in a self-similar manner, if initially the curve is a graph.
關鍵字
語言英文
ISSN0025-5831; 1432-1807
期刊性質國外
收錄於SCI
產學合作
通訊作者Guo, Jong-Shenq
審稿制度
國別德國
公開徵稿
出版型式紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!